# SDR SWAA2023071174638

- Difficulty date: July 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HANDLE COVER RETAINER IS BROKEN.  R & R FWD ENTRY DOOR HANDLE COVER RETAINER PER SOPM 20-50-01.
